# SDR CA120927007

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: C6UM11107
- Condition: Cracked
- Location: Mlg
- Part time: 27,843 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE LT MLG LEG WAS EXPOSED AND IT WAS NOTICED THAT THE LEG WAS CRACKED AT THE "Y" INTERSECTION OF THE TUBES.  CRACK WAS CONFIRMED USING FLUORESCENT PENETRANT NDT.  NO HARD LANDINGS WERE REPORTED DURING THE SERVICE OF THIS GEAR LEG.  THE CRACK IS NOT IN THE PARENT METAL OF THE TUBE BUT RATHER IN THE SURFACE OF THE WELD.
